# SDR SWIA2017120543887

- Difficulty date: October 19, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 28,203 hours, 26,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE DOOR WARNING ALONG WITH GEAR DISAGREE. COMPLIED WITH QRH ALL THREE GEAR DOWN AND GREEN. RETURNED TO FIELD. DID NOT DECLARE EMERGENCY. (FLT 4584) REMOVED AND REPLACED THE NLG DOWNLOCK NR 2 SENSOR AND HARNESS ASSY IAW AMM. REMOVED AND REPLACED THE NLG SHOCK STRUT ASSY IAW AMM. SYSTEM OPS CHECK AND LEAK CHECK GOOD.
